# SDR HALA0700034

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 14,745 hours, 2,882 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - ETOPS SIGNIFICANT SYSTEM, APU SHUT DOWN ON PUSH BACK.  PERFORMED FIM 49-11-00 AND REVERSE FLOW FAULT ERASE BOX.  PERFORMED BIT TEST.  NO FAULTS NOTED.  START APU OK.  OK FOR SERVICE.
